# SDR CA150828002

- Difficulty date: August 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Hyd System
- Part time: 12,441 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) JUST BEFORE TOP OF CLIMB, NR 2 EDP CAUTION LIGHT ILLUMINATED. THERE WAS AN ASSOCIATED DROP IN PRESSURE ON THE NR 2 SYS, WHICH WAS RECTIFIED BY THE PTU CONTROL. QRH ACTIONS FOLLOWED AND ACCOMPLISHED. IT WAS AT THIS STAGE DECIDED TO MONITOR THE PRESSURES AND QTY OF THE SYS AND CONTINUE, IT WAS THEN NOTICE THAT THEY WERE LOSING FLUID FROM THE NR 2 SYS. THIS WAS CONFIRMED BY FLUID SEEN LEAKING FROM THE NR 2 ENGINE BY PASSENGERS AND CABIN CREW. THE CREW DID A CALCULATION OF FLUID LOST AND DECIDED TO DIVERT RATHER THAN A HIGH PROBABILITY OF A COMPLETE FLUID LOSS IN THE NR 2 SYSTEM.
